# SDR DALA2022122608369

- Difficulty date: December 23, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 12,363 hours, 1,445 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ARMING DOORS FOR PUSHBACK, CIDS PANEL DISPLAYED AMBER - CHECK DOOR PRESSURE FOR DOOR 4R.  SERVICED 4R DOOR DAMPER END CHECKED NML.
